Authors: | Rašković, Miodrag | Affiliations: | Mathematical Institute of the Serbian Academy of Sciences and Arts | Title: | Covering theorem for sequences of integers | Journal: | Zbornik radova PMF u Kragujevcu | Volume: | 10 | First page: | 43 | Last page: | 46 | Issue Date: | 1989 | ISSN: | 1450-9628 | Publisher: | Univerzitet u Kragujevcu, Prirodno-matematički fakultet |
Show full item record
Google ScholarTM
Check
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.